Robitussin Mucus & Phlegm Extra Strength is an alcohol-free syrup and helps loosens tough mucus and phlegm buildup, eases chest congestion, and soothes sore throat.
• Chest Congestion
• Mucus & Phlegm
• Soothes Throat
Medicinal Ingredients: Each teaspoon (5 mL) contains Guaifenesin (200 mg)
Non-Medicinal Ingredients: Citric acid, corn syrup, FD&C Red No. 40, flavour, glycerin, polyethylene glycol, propylene glycol, sodium benzoate, sodium carboxymethylcellulose, sodium saccharin, sorbitol and water.
Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not exceed the maximum dosage. Do not use if you have an allergy to any of the listed ingredients. Stop use and talk to a doctor if symptoms do not improve in 7 days or if high fever, rash or persistent headache is present, as these may be signs of a serious condition.
Talk to a healthcare professional before using this product if you suffer from a persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), or if you are pregnant or nursing or under a doctor’s care. DO NOT take with any other cough and cold medications, unless recommended by a healthcare professional, as harm may occur. In case of overdose: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.
Adults (over 12 years) take 2 teaspoons (10 mL) every 6-8 hours or as directed by a doctor. Maximum 4 doses per day.
NOT FOR USE by children under 12 years.